MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System
Model Number OSI300
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced no sound and only received static noise with the device use.The patient reported that the device moved under the skin, however, the device was actually firmly connected to the internal fixture and had not migrated.It was also reported that the patient requires multiple mris procedures.Subsequently, the device was explanted on (b)(6) 2026, and an abutment was placed on the internal fixture.

Brand Name
Cochlear Osia OSI300 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50727330
Report Number6000034-2026-03115
Device Sequence Number16111991
Product Code PFO
UDI-Device Identifier09321502070676
UDI-Public(01)09321502070676(11)250401(17)270331
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/11/2026
Report Date (Section F) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberOSI300
Device Catalogue NumberP1772248
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/18/2026
Event Location Hospital
Date Report to Manufacturer08/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA09/11/2026